×

On some theorems of additive number theory. (Über einige Sätze der additiven Zahlentheorie.) (German. Russian translation) Zbl 0009.00801

Math. Ann. 109, 668-678 (1934); Russian translation in Usp. Mat. Nauk 7, 47-56 (1940).

MSC:

11P32 Goldbach-type theorems; other additive questions involving primes
PDF BibTeX XML Cite
Full Text: DOI EuDML MNR

References:

[1] Eine Folgen 1,n 2,n 3... heißt Folge positiver Dichte, wenn die UngleichungN(x)/x>? für alle genügend großen Werte vonx erfüllt ist, woN(x) die Anzahl allern i?x angibt und ? eine positive Konstante bezeichnet. Siehe Schnirelmans Arbeit: ?Ob additivnych swoistwach tschisel?, Nowotscherkassk 1930; siehe auch Math. Annalen 107, S. 649-690.
[2] ?(x) ist die bekannte zahlentheoretische Funktion, welche die Anzahl der Primzahlen bisx angibt.
[3] Wir beschränken uns auf den Fall eines quadratfreiens, da für die anderens ?(s)2=0 ist.
[4] ?(d) ist die bekannte zahlentheoretische Funktion von Euler.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.